# SDR 2002UALA00811

- Difficulty date: May 5, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 28,525 hours, 21,342 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOORWAY STATION 792-847 WL 160 RBL 21, WEB BLENDED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB.
